# SDR CA980720013

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3212
- Propeller: Rotol R333482F12
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AH52689
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PRE-FLIGHT, CREW FOUND THE LEFT MAIN INNER WHEEL ASSY CRACKED AT THE TIRE BEAD FLANGE.
